Publication detail

Exponential stability of linear discrete systems with constant coefficients and single delay

DIBLÍK, J. KHUSAINOV, D. BAŠTINEC, J. SIRENKO, A.

Original Title

Exponential stability of linear discrete systems with constant coefficients and single delay

English Title

Exponential stability of linear discrete systems with constant coefficients and single delay

Type

journal article in Web of Science

Language

en

Original Abstract

In the paper the exponential stability and exponential estimation of the norm of solutions to a linear system of difference equations with single delay x (k + 1) = Ax (k) + Bx (k − m) , k = 0, 1, . . . is studied, where A, B are square constant matrices and m \in N. New sufficient conditions for exponential stability are derived using the method of Lyapunov functions. Illustrative examples are given as well.

English abstract

In the paper the exponential stability and exponential estimation of the norm of solutions to a linear system of difference equations with single delay x (k + 1) = Ax (k) + Bx (k − m) , k = 0, 1, . . . is studied, where A, B are square constant matrices and m \in N. New sufficient conditions for exponential stability are derived using the method of Lyapunov functions. Illustrative examples are given as well.

Keywords

exponential stability; discrete equation; delay; Lyapunov function; linear system

Released

30.01.2016

Publisher

Elsevier

ISBN

0893-9659

Periodical

APPLIED MATHEMATICS LETTERS

Year of study

2016

Number

51

State

US

Pages from

68

Pages to

73

Pages count

6

URL

Documents

BibTex


@article{BUT128506,
  author="Josef {Diblík} and Denys {Khusainov} and Jaromír {Baštinec} and Andrii {Sirenko}",
  title="Exponential stability of linear discrete systems with constant coefficients and single delay",
  annote="In the paper the exponential stability and exponential estimation of the norm of solutions to a linear system of difference equations with single delay x (k + 1) = Ax (k) + Bx (k − m) , k = 0, 1, . . . is studied, where A, B are square constant matrices and m \in N. New sufficient conditions for exponential stability are derived using the method of Lyapunov
functions. Illustrative examples are given as well.",
  address="Elsevier",
  chapter="128506",
  doi="10.1016/j.aml.2015.07.008",
  howpublished="print",
  institution="Elsevier",
  number="51",
  volume="2016",
  year="2016",
  month="january",
  pages="68--73",
  publisher="Elsevier",
  type="journal article in Web of Science"
}